| Catalog Number |
46535BER/B |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow-up report will be submitted once the evaluation is complete.
Event or Problem Description
The account alleges that two catheter tips detached within the patient's common iliac arteries during catheter exchanges.The procedure was an infrarenal aortic aneurysm repair with noted tortuous left common iliac artery and calcified right cfa bilateral access site.The right access wire was exchanged [otw] for a stiff guidewire during the procedure and when the catheter was withdrawn, the catheter tip became stuck and detached.The left guidewire was also exchanged [otw] for a stiff hydrophilic wire during the procedure and when the second catheter was withdrawn, the catheter tip became stuck and detached as well.Both foreign bodies were successfully snared and removed from the patient with no additional consequences to report.
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed, and the root cause is attributed to a weak fuse joint related to the manufacturing process.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.